Drug interactions between Folcaps Care One and paricalcitol
|Folcaps Care One (multivitamin, prenatal)|
Interactions between your drugs
multivitamin, prenatal ↔ paricalcitol
Applies to:Folcaps Care One (multivitamin, prenatal) and paricalcitol
Ask your doctor before using multivitamin, prenatal together with paricalcitol. Blood calcium and phosphorus levels must be closely monitored during therapy with multivitamin, prenatal and paricalcitol, especially early in treatment during dosage adjustment. An estimate of daily dietary calcium intake should be made and the intake adjusted when indicated. You should be advised to avoid an abrupt increase in dietary calcium intake, as it may trigger high blood calcium levels. Contact your doctor if you experience weakness, headache, nausea and vomiting, dry mouth, constipation, a metallic taste in your mouth, muscle or bone pain, increased thirst and/or urination, increased nighttime urination, itching, or decreased appetite. These may be signs of too much calcium in your body. If your doctor prescribes these medications together, you may need a dose adjustment or special tests to safely take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
multivitamin, prenatal food
Applies to: Folcaps Care One (multivitamin, prenatal)
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.